# SDR IPXA10560549

- Difficulty date: May 29, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 22,880 hours, 15,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Part number: 141N36013
- Condition: Mismanufactured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, 9G RIGID BARRIER CTR SECTION TENSION STRAP HAS DOUBLE HOLES, STR 1-2 LT.  REPAIR IAW ATS ER NR 10-2902.
